# SDR SWIA2025040400116

- Difficulty date: January 16, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 CLIP IS CRACKED RBL12 OB SIDE (C-CHECK RO 04/04/2025)REMOVED, REPLACED AND INSTALLED NEW CLIP P/N CC670-34099-2SB AT FS 280 RBL 12 REF CRJ 700 SRM 51-42-21-001-001-A01 AND DWG. NO. CC670-34010 REV -K, COMPLIED WITH SKY WEST SKY CARD 51-900-1002-SKY (CL600-2C10)
